# SDR SIMA20170808005

- Difficulty date: August 8, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 32,847 hours, 27,876 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 14566044604
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER WING TO FUSELAGE ANGLE AT FR 46 IS CRACKED. REPAIRED LOWER WING TO FUSELAGE ANGLE AT FRAME 46 IAW SRM 51-40-02 AND ETN-EM-53-142.
